MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PRSTHSSKNEEPTLLFMRTIBLSMICNSTRINDCMNTDPLYMRETALPOLYMR

SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PRSTHSSKNEEPTLLFMRTIBLSMICNSTRINDCMNTDPLYMRETALPOLYMR
Model Number 71420574
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to feeling of unwillingness and loosening of the patella.Surgeon does not blame the devices.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file and instructions for use document for this failure mode was conducted and concluded this failure mode has been identified.Our clinical/medical team noted: it was reported that a revision surgery was performed due to feeling of unwillingness and loosening of the patella.It was also noted the surgeon does not blame the devices.However, to date no medical records have been received.Without any supporting medical documentation, the reported event cannot be assessed, and a thorough medical assessment cannot be performed.In the event of medical/clinical records being received, the clinical task will be re-opened and a thorough assessment will be rendered at that time.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GNS II RESURF PAT 29MM
Common Device Name
PRSTHSSKNEEPTLLFMRTIBLSMICNSTRINDCMNTDPLYMRETALPOLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9721673
Report Number1020279-2020-00620
Device Sequence Number14041717
Product Code JWH
UDI-Device Identifier03596010208293
UDI-Public03596010208293
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420574
Device Catalogue Number71420574
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;